Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Could I apply betnovate cream for boils on anus?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5582 Questions
i have a boil in the anus...i think it happened after a couple of days of do I get rid of the boil ? does betnovate cream help?
Posted Sun, 24 Nov 2013 in General Health
Answered by Dr. Ivan R. Rommstein 38 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: If you have pain on touch, redness and swelling around anal area then this is probably perianal abscess and betnovate cream wont be helpful at all. The best and the most efficient way to treat it is surgical drainage which is simple and short procedure done under short general anasthesia. It rarely passes spontaneously(even if does, it will recur sooner or later) and sometimes antibiotics can be used but it is also rarely helpful. Othe possible causes are prolapsed hemorrhoids,anal polyps or rectal prolaps. In every case,you need to consult proctologist or a surgeon for further treatment. Steroid or antibiotic creams or sitz baths may only relief pain,but it is not a cure fot it. WIsh you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor